# SDR HEEA0010422

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 230
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Condition: Cracked
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BLADE HAS CRACKED SKIN AND PEELING PAINT ON BOTH BLADES.
